| Model Number |
2508 |
| Medical Device Problem Code |
Device Stops Intermittently (1599)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
It was reported that sensor intermittently looses signal.No known impact or consequence to patient was reported.